MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. MEM-LOK; COLLAGEN DENTAL MEMBRANE

COLLAGEN MATRIX, INC. MEM-LOK; COLLAGEN DENTAL MEMBRANE
Catalog Number RCM-ML3040
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As indicated in the instructions for use, infection is a known inherent risk associated with any surgical procedure.Reserve sample testing confirmed that the product met release criteria.
 
Event or Problem Description
The clinician reported that 10 days following initial dental procedure a surgical site infection was observed and required follow-up procedure to remove the membrane.Upon re-entry of the surgical site the clinician observed that the membrane was "gone".Primary closure was attained and sutures were intact prior to follow-up procedure.

Brand Name
MEM-LOK
Common Device Name
COLLAGEN DENTAL MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key7847186
Report Number2249852-2018-00012
Device Sequence Number16478270
Product Code NPL
UDI-Device Identifier00813954020761
UDI-Public00813954020761
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K003339
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue NumberRCM-ML3040
Device Lot NumberCMN17L2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2018
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;